# SDR SWAA073495

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 41,382 hours, 34,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6557463
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR HOOKS LOOSE.  SECURED GIRT BAR HOOKS PER MM.
